# SDR AAL2002F00011

- Difficulty date: August 15, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Engine: Pwa JT8D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 500201
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, LIGHT CORROSION TRACK NR 2 STA 1200R.   C/A:  ALODINED PRIMED AND INSTALLED NEW PLUG WET IAW SRM.  (2002-1243 ,  AMC4)
